# SDR SWIA201230400

- Difficulty date: April 8, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 28,816 hours, 40,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Defective
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK BLOWS SMOKE IN THE COCKPIT.  (SERVICE)  REPLACED LEFT ACM.  PN OFF 2204540-2, SN OFF 124-107
